Pain Concern

Pregablalin

Hi all,

I have just had my medication changed from Gabapentin to Pregablalin I also take Tapentadol and feel somewhat spaced out, and at time can hardly keep my eye open! I have also been dreaming things that feel so real and mumbling stuff that makes no sense. Has anyone had the same?

Many thanks

Erin x

13 Replies
oldestnewest

Do you mean Pregabalin? That is commonly known as Lyrica?

If so- it is a similar genre to Gabapentin. People have varied reactions to it- yours is not uncommon.

If it's unbearable then let your Dr know promptly.

Good luck.

Reply

Yes it's Pregabalin x

1 like
Reply

Why did they switch meds? I am on gabapentin, since April and it took time to adjust to it

Reply

I take Lyrics as well. You will get used to the medication in time and these effects won't be so intense. Depends on how much you're taking. It could also be an interaction with the other med you are taking. Definitely talk to your doctor.

1 like
Reply

I take Tapentadol. Powerful dreams seem to be a side effect. I have had periods of drowsyness when I increased the dose.

Dee

1 like
Reply

I feel also awful too!

Reply

I have been taking it for years after a accident they do make you drowsy but the worse thing is if I forget to take one the side affects are horrible feel like I could collaspse can't forcus and feel awfully in till I take one

Reply

That doesn't sound great. I am really rely on the tenentadol at the moment as that is the only thing managing my pain.

Reply

Hi spudster1, I've been taking pregabalin for nerve damage since 2013 when I had a prolapse operation bladder and bowel, which left me in chronic pain thereafter. I know what you mean when you say the side effects are bad if you forget to take it. I begin to feel unwell and the pain begins to creep in again so I try not to miss the dose. when this happens it doesn't take long for me to feel well again once I've taken it.

Reply

Feel like I'm addicted to it

Reply

This is filling me with much confidence lol I think weighing up the option of controlling the pain or the effects of the tablets; I will take the effects of the tablets win. I didn't have any side effects with the Gabapentin so hopefully I will be ok with these.

Reply

There is a certain amount of crossed wires in the answers here.

Eg- between the effects of Prega/ Gaba and opiates.

If one misses a timing of any of these medicines - you will suffer withdrawal symptoms - that is NOT a direct side effect of the medication but a result of human error.

If you have doubts about any of your prescribed medication- then talk to your Dr.

Reply

Hi i have been pregabalin for a while now just started taking Tramodol I also find I can hardly keep my eyes open though it helps a bit with the pain I constantly feel sick since going on Tramodol not sure what to do I can sleep very deeply but for some reason keep hearing my door knocking when awake it doesn't happen feels weird.

Reply

You may also like...